# SDR 99ZZZX4217

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N496K
- Make and model: Cessna U206G
- Aircraft serial: U2063953
- Engine: Cont IO520F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Forward
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT FAILURE OF ENGINE.  APPARENT BROKEN CRANKSHAFT.  NOTE:  AD 99-09-17 C/W BY FACTORY.  INSTALLATION OF NEW CRANKSHAFT 5-26-99.  NO DAMAGE TO AIRCRAFT DUE TO SUCCESSFUL EMERGENCY LANDING.
